# SDR DALA2016122110166

- Difficulty date: December 20, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 74,467 hours, 34,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN STATIC PORT R/H SIDE BTW FR23 TO FR24 BTW STRG29 TO STRG32  AT LOWER FUSELAGE, PERFORMED PERMANENT REPAIR AT SCRATCHAREA AS PER A320 SRM 53-11-11, PAR 5.A(1)B. SOLUTION 2
